MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE WITH INSERT AND LOCKING SCREW; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE WITH INSERT AND LOCKING SCREW; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Catalog Number 00596204217
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hyperextension (4523); Joint Laxity (4526)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a right total knee arthroplasty on an unknown date followed by a revision due to instability where a zimmer biomet product was implanted.Approximately 7 years post-implantation, the patient underwent another right knee revision due to pain, 3 degrees of hyperextension and global instability in extension, mid flexion, and at 90 degrees in flexion.The poly was upsized to a 20mm condylar constrained knee and all other components were retained.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00111214001 - palacos r 1x40 single - 85214571.00599401792 - right size g cemented option femoral component femoral plastic cap must be removed prior to implantation - 63973516.00598004701 - stemmed tibial component precoat size 5 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - 64134389.00599003710 - distal femoral augment block precoat may be used with posterior and/or anterior blocks size g 5 mm augment with screw - 00599003710.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NEXGEN ARTICULAR SURFACE WITH INSERT AND LOCKING SCREW
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24649250
Report Number0001822565-2026-00871
Device Sequence Number9786388
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Catalogue Number00596204217
Device Lot Number63499762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight210 LB